# SDR 99ZZZX2653

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2272H
- Make and model: Cessna 172R
- Aircraft serial: 17280688
- Engine: Lyc IO360L2A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Part number: AN9246D
- Condition: Leaking
- Location: Fuel System
- Part time: 10 hours
- Component: 98510965
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

B-NUT FEEDING THE FUEL SELECTOR FROM LEFT FUEL TANK WAS LEAKING.  APPARENT CAUSE WAS INSUFFICIENT TORQUE.
